MURAL - Maynooth University Research Archive Library



    On steady-state properties of certain max-plus products


    Shue, L. and Anderson, B. and Dey, Subhrakanti (1998) On steady-state properties of certain max-plus products. In: Proceedings of the 1998 American Control Conference. IEEE, pp. 1909-1913. ISBN 0780345304

    [img]
    Preview
    Download (584kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The asymptotic properties of inhomogeneous products in the max-plus algebra context have been investigated. In particular, for products involving matrices with the same unique critical circuit, we have obtained some sufficiency conditions under which the rank of the final product matrix is less than or equal to the length of the critical circuit of the matrices in the product. For a product comprising of matrices with the same unique critical circuit of length l, the asymptotic rank is 1.

    Item Type: Book Section
    Additional Information: Cite as: L. Shue, B. D. O. Anderson and S. Dey, "On steady-state properties of certain max-plus products," Proceedings of the 1998 American Control Conference. ACC (IEEE Cat. No.98CH36207), 1998, pp. 1909-1913 vol.3, doi: 10.1109/ACC.1998.707354.
    Keywords: Max-plus algebra; asymptotic properties; discrete-event systems;
    Academic Unit: Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 14434
    Identification Number: https://doi.org/10.1109/ACC.1998.707354
    Depositing User: Laura Gallagher
    Date Deposited: 18 May 2021 14:49
    Publisher: IEEE
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year